Advertisement

The Indian Journal of Pediatrics

, Volume 57, Issue 1, pp 133–134 | Cite as

Toxic psychosis due to chloroquine

  • Pukhraj Garg
  • Praveen Mody
  • K. B. Lall
Letter to the Editor

Keywords

Chloroquine Psychiatric Illness Dapsone Quinacrine Increase Motor Activity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    Goodman LS, Gilman A. Chloroquine. In: Gilman AG, Goodman LS, Gilman A, (eds). The Pharmacologic Basis of Therapeutics 7th edition. New York : Macmillan Publishing Co, 1985 : 1034–1035.Google Scholar
  2. 2.
    Bhatia MS, Singhal PK, Dhar NK. Chloroquine induced psychosis.Indian Pediatr 1988; 25: 258–262.PubMedGoogle Scholar
  3. 3.
    Haldar D, Nagpaul I, Patwari AK, Mullick DN. Chloroquine psychosis,Indian J Pediatr 1988; 55: 983–985.Google Scholar
  4. 4.
    Engel GL, Romano J, Ferris FB. Effect of quinacrine on the central nervous system.Arch Neurol 1947; 58: 337–339.Google Scholar
  5. 5.
    Malek Ahmadi P. Toxic psychosis following use of quinacrine.J Clin Psych 1981; 42: 481–483.Google Scholar

Copyright information

© Department of Pediatrics All India Institute Of Medical Science 1990

Authors and Affiliations

  • Pukhraj Garg
    • 1
  • Praveen Mody
    • 1
  • K. B. Lall
    • 1
  1. 1.Department of Pediatrics and NeonatologyJ.L.N. Medical CollegeAjmer

Personalised recommendations